JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON LACUNARY STATISTICALLY CONVERGENT DOUBLE SEQUENCES OF FUZZY NUMBERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON LACUNARY STATISTICALLY CONVERGENT DOUBLE SEQUENCES OF FUZZY NUMBERS
Altin, Yavuz;
  PDF(new window)
 Abstract
In this paper we introduce and study lacunary statistical convergence for double sequences of fuzzy numbers and we shall also present some inclusion theorems.
 Keywords
fuzzy number;statistical convergence;
 Language
English
 Cited by
1.
Paranormed I-convergent Double Sequence Spaces Associated with Multiplier Sequences,;;

Kyungpook mathematical journal, 2014. vol.54. 2, pp.321-332 crossref(new window)
1.
Paranormed I-convergent Double Sequence Spaces Associated with Multiplier Sequences, Kyungpook mathematical journal, 2014, 54, 2, 321  crossref(new windwow)
 References
1.
B. Altay and F. Basar, Some new spaces of double sequences, J. Math. Anal. Appl. 309 (2005), no. 1, 70-90 crossref(new window)

2.
R. C. Buck, Generalized asymptotic density, Amer. J. Math. 75 (1953), 335-346 crossref(new window)

3.
P. Diamond and P. Kloeden, Metric spaces of fuzzy sets, Fuzzy Sets and Systems 35 (1990), 241-249 crossref(new window)

4.
H. Fast, Sur la convergence statistique, Colloquium Math. 2 (1951), 241-244

5.
A. R. Freedman, J. J. Sember, and M. Raphael, Some Cesaro-type summability spaces, Proc. London Math. Soc. 37 (1978), no. 3, 508-520 crossref(new window)

6.
J. A. Fridy and C. Orhan, Lacunary statistical convergence, Pacific J. Math. 160 (1993), no. 1, 43-51 crossref(new window)

7.
J. A. Fridy and C. Orhan, Lacunary statistical summability, J. Math. Anal. Appl. 173 (1993), no. 2, 497-504 crossref(new window)

8.
J. S. Kwon, On statistical and p-Cesaro convergence of fuzzy numbers, Korean J. Comput. Appl. Math. 7 (2000), no. 1, 195-203

9.
M. Matloka, Sequences of fuzzy numbers, BUSEFAL 28 (1986), 28-37

10.
M. Mursaleen and M. Basarir, On some new sequence spaces of fuzzy numbers, Indian J. Pure and Appl. Math. 34 (2003), no. 9, 1351-1357

11.
S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems 33 (1989), 123-126 crossref(new window)

12.
F. Nuray, Lacunary statistical convergence of sequences of fuzzy numbers, Fuzzy Sets and Systems 99 (1998), 353-356 crossref(new window)

13.
F. Nuray and E. Savas, Statistical convergence of fuzzy numbers, Math. Slovaca 45 (1995), no. 3, 269-273

14.
A. Pringsheim, Zur Theorie der zweifach unendlichen Zahlenfolgen, Math. Ann. 53 (1900), no. 3, 289-321 crossref(new window)

15.
E. Savas and M. Mursaleen, On statistically convergent double sequences of fuzzy numbers, Inform. Sci. 162 (2004), no. 3-4, 183-192 crossref(new window)

16.
E. Savas and R. F. Patterson, Lacunary statistical convergence of multiple sequences, Appl. Math. Lett. 20 (2007), no. 9, 964-970 crossref(new window)

17.
I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361-375 crossref(new window)

18.
B. C. Tripathy, Statistically convergent double sequences, Tamkang J. Math. 34 (2003), no. 3, 231-237

19.
L. A. Zadeh, Fuzzy sets, Inform and Control 8 (1965), 338-353 crossref(new window)